Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What will be the course of action post intake of medicines for abortion ?

Dear Sir / Madam, I had become unwanted pregnant just now. As per my calculation, on 31.01.12 might have been done any mis-happening, means, we have done intercourse without condom. My LMP was 09.01.12. After getting the positive result on 13.02.12, I had used MTP kit of CIPLA as well. I have taken one tablet Mifepristone on 13.02.12 orally and 4 tablet of Misoprostol thro Vagina yesterday. Today morning, my period has been started, but there is no termination of any small sort of egg ..... or ....., only normal bleeding has been started. Should I wait for another some hours or should go to doctor now? I am suffering from little pain in my stomach. May be complete termination will be held till tomorrow morning? Please advise the correct action.
Asked On : Sun, 19 Feb 2012
Answers:  1 Views:  475
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
Its advised to take the pill under supervision.
After taking the tablet bleeding will occur with some clots, those will be the products of consumption. Bleeding will continue for 4 to 5 days.
After 5 days i advice you to go for scan to rule out incomplete abortion.
I advice you to see OBG specialist with the scan, and also for examination.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Sun, 19 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor